ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Subject is "Q Science > QA Mathematics > QA299.6-433 Analysis"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: A | F | G | H | N | S | T | А | Б | Г | Д | П | Х
Number of items at this level: 19.

A

Abbas, Mohamed I. (2015) Ulam stability of fractional impulsive differential equations with Riemann-Liouville integral boundary conditions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (5). pp. 34-51. ISSN 00002-3043

F

Feng, Xiaojing and Niu, Pengcheng (2014) Global Morrey estimates for a class of Ornstein-Uhlenbeck operators. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (1). pp. 23-38. ISSN 00002-3043

G

Gulzar, S. and Rather, N. A. (2018) On a composition preserving inequalities between polynomials. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 45-52. ISSN 00002-3043

H

Harutyunyan, A. and Lusky, W. (2015) Toeplitz operators on weighted Besov space of holomorphic functions on the polydisk. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (4). pp. 36-50. ISSN 00002-3043

Hooshmand, М. H. (2016) Analytic summability of real and complex functions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (5). pp. 63-73. ISSN 00002-3043

N

Nyamoradi, Nemat (2014) Existence and multiplicity of solutions for second-order impulsive differential inclusions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (1). pp. 47-59. ISSN 00002-3043

S

Safaryan, M. H. (2018) On an equivalency of rare differentiation bases of rectangles. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 68-73. ISSN 00002-3043

T

Tephnadze, George (2014) On the partial sums of Vilenkin-Fourier series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (1). pp. 60-72. ISSN 00002-3043

А

Арабаджян, Л. Г. and Хачатрян, С. А. (2018) Об однородном интегральном уравнении с двумя ядрами. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 13-22. ISSN 00002-3043

Б

Барсегян, А. Г. (2018) Об интегральных уравнениях ядра которых однородные функции степени (-1). Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 23-36. ISSN 00002-3043

Г

Геворкян, Г. Г. (2014) Об абсолютной сходимости рядов по общей системе Франклина. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (2). pp. 3-24. ISSN 00002-3043

Геворкян, Г. Г. (2013) О рядах по общей системе Франклина. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (5). pp. 3-30. ISSN 00002-3043

Геворкян, Г. Г. and Керян, К. А. (2016) Об одной системе кусочно линейных функций с нулевыми интегралами на R. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (2). pp. 3-16. ISSN 00002-3043

Геворкян, Г. Г. and Навасардян, К. А. (2018) Теоремы единственности для системы Виленкина. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 15-30. ISSN 00002-3043

Гиновян, М. С. and Саакян, А. А. (2014) О проблеме аппроксимации следов для усеченных теплицевых матриц и операторов. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (1). pp. 3-22. ISSN 00002-3043

Д

Джрбашян, А. М. (2014) О граничных свойствах и биортогональных системах в пространствах A²ω ⊂ H². Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (1). pp. 39-46. ISSN 00002-3043

П

Погосян, А. and Бакарян, Т. (2018) Об интерполяции по модифицированной тригонометрической системе. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 72-83. ISSN 00002-3043

Х

Хачатрян, А. Х. and Хачатрян, Х. А. and Хачатрян, А. А. (2018) Однопараметрическое семейство положительных решений для одного нелинейного интегрального уравнения, возникающего в физической кинетике. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 74-83. ISSN 00002-3043

Хачатрян, Х. А. and Броян, М. ф. and Азизян, Э. О. (2015) О разрешимости одного класса нелинейных интегро-дифференциальных уравнений второго порядка в пространстве W²1(IR+). Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (5). pp. 61-73. ISSN 00002-3043

This list was generated on Mon Aug 20 12:14:43 2018 AMT.